×

zbMATH — the first resource for mathematics

Another note on paracompact spaces. (English) Zbl 0078.14805

Keywords:
Topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] C. H. Dowker, On countably paracompact spaces, Canadian J. Math. 3 (1951), 219 – 224. · Zbl 0042.41007
[2] C. H. Dowker, On a theorem of Hanner, Ark. Mat. 2 (1952), 307 – 313. · Zbl 0048.41003
[3] Ernest Michael, A note on paracompact spaces, Proc. Amer. Math. Soc. 4 (1953), 831 – 838. · Zbl 0052.18701
[4] -, Paracompact spaces 29, Bull. Amer Math. Soc. Research Problem 61-6-29. · Zbl 1127.54011
[5] Jun-iti Nagata, On a necessary and sufficient condition of metrizability, J. Inst. Polytech. Osaka City Univ. Ser. A. Math. 1 (1950), 93 – 100. · Zbl 0041.09801
[6] Yu. Smirnov, A necessary and sufficient condition for metrizability of a topological space, Doklady Akad. Nauk SSSR (N.S.) 77 (1951), 197 – 200 (Russian). · Zbl 0042.16801
[7] G. T. Whyburn, Open and closed mappings, Duke Math. J. 17 (1950), 69 – 74. · Zbl 0036.12403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.